CUED Publications database

The response of two-dimensional periodic structures to harmonic and impulsive point loading

Langley, RS (1997) The response of two-dimensional periodic structures to harmonic and impulsive point loading. In: The 6th International Conference on Recent advances in Structural Dynamics; Vol. 2, 1997-7- to -- pp. 1345-1358..

Full text not available from this repository.
Item Type: Conference or Workshop Item (UNSPECIFIED)
Subjects: UNSPECIFIED
Divisions: Div C > Applied Mechanics
Depositing User: Cron job
Date Deposited: 04 Feb 2015 23:42
Last Modified: 05 Feb 2015 06:21
DOI: